# SDR GUUA94057050211C

- Difficulty date: May 2, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 31,806 hours, 37,174 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED X-RAY INSP DISCOVERED RT WING FWD LOWER BONDED J STRINGER HAS CORROSION BETWEEN WS 114.25 AND 124.25 .  REMOVED CORROSION AND INSTALLED REPAIR STRAP.
